# SDR 29GA2016111700001

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 35,254 hours, 39,967 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BELOW 5A IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 5A IAW AMM 33-50-20-04, OPS CHECKED GOOD.
